# SDR SIMA20151105004

- Difficulty date: November 5, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  COMPLETED INSTALLATION OF CARGO DOOR SILL IAW SRM 51-40-02.
